Singapore and Thailand Schools 2018

Report of Contributions

Contribution ID: 1 Type: not specified

Meeting at the CERN Reception

Friday 1 June 2018 09:50 (10 minutes)

Contribution ID: 2 Type: not specified

Introductory Conference

Monday 28 May 2018 09:00 (1h 30m)

Contribution ID: 3 Type: not specified

Lecture - Introduction to Particle Physics - Theory

Tuesday 29 May 2018 08:00 (3 hours)

Presenter: Dr TYWONIUK, Konrad (CERN)

Contribution ID: 4 Type: **not specified**

Lecture - Introduction to Accelerator Physics - Experiment

Tuesday 29 May 2018 13:00 (1h 50m)

Presenter: Dr TECKER, Frank (CERN)

ATLAS Visit

Contribution ID: 5 Type: **not specified**

ATLAS Visit

Contribution ID: 6 Type: **not specified**

Lecture - Introduction to Particle Physics - Experiment

Wednesday 30 May 2018 09:00 (1 hour)

Presenter: Dr SRIMANOBHAS, Phat (Chulalongkorn University (TH))

Contribution ID: 7 Type: **not specified**

S'cool Lab activities and discovering Microcosm

Wednesday 30 May 2018 14:00 (2h 30m)

Contribution ID: 8 Type: not specified

Afternoon visit

Contribution ID: 9 Type: not specified

Synchrocyclotron (SC) Visit

Thursday 31 May 2018 12:30 (50 minutes)

Contribution ID: 10 Type: not specified

Shuttle from building 500 to CMS

Singapore and T $\,\cdots\,$ / Report of Contributions

CMS Visit

Contribution ID: 11 Type: not specified

CMS Visit

Contribution ID: 12 Type: not specified

Lecture - Computing

Presenter: APOSTOLAKIS, John (CERN)

Tutorial Session

Contribution ID: 13 Type: not specified

Tutorial Session

Contribution ID: 14 Type: not specified

Medical Physics Applications of Accelerators

Thursday 31 May 2018 09:00 (1h 30m)

Presenter: PORCELLANA, Giovanni (CERN)

Contribution ID: 15 Type: not specified

Discovering Globe

Monday 28 May 2018 11:00 (1 hour)

Contribution ID: 16 Type: not specified

Welcome and discussion

Presenter: TSESMELIS, Emmanuel (CERN)

Contribution ID: 17 Type: not specified

SM18 Visit

Contribution ID: 18 Type: not specified

Meeting at the CERN Reception

Wednesday 30 May 2018 13:50 (10 minutes)

Contribution ID: 19 Type: not specified

Lecture - Computing

Wednesday 30 May 2018 10:00 (2 hours)

Presenter: Dr APOSTOLAKIS, John (CERN)

Contribution ID: 20 Type: not specified

Data Centre Visit

Contribution ID: 21 Type: not specified

Meeting at Restaurant 2

Tuesday 29 May 2018 14:50 (10 minutes)

Contribution ID: 22 Type: not specified

Antiproton Decelerator (AD) Visit

Tuesday 29 May 2018 15:00 (1 hour)

Contribution ID: 23 Type: not specified

Data Centre Visit

Tuesday 29 May 2018 16:00 (1h 10m)

Contribution ID: 24 Type: not specified

ATLAS Visitor Centre Visit

Thursday 31 May 2018 13:20 (50 minutes)

Contribution ID: 25 Type: not specified

SM18

Friday 1 June 2018 12:00 (1h 10m)

Contribution ID: 26 Type: not specified

Collect access cards at Building 55

Monday 28 May 2018 10:30 (30 minutes)

Passport needed

Contribution ID: 27 Type: not specified

IdeaSquare Visit

Friday 1 June 2018 10:00 (1h 45m)

Contribution ID: 28 Type: not specified

Meeting at the CERN Reception

Friday 1 June 2018 11:45 (15 minutes)

Contribution ID: 29 Type: not specified

Meeting at the CERN Reception

Thursday 31 May 2018 12:15 (15 minutes)

Contribution ID: 30 Type: not specified

Meeting point at the CERN Hostel

Monday 28 May 2018 08:45 (15 minutes)

In front of building 39